# SDR AWXA960480

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2249 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 26 EMERGENCY LIGHT INOPERATIVE.  REPINNED SIDE WALL CONNECTOR.  OPS CHECK GOOD.  (X)
